×

zbMATH — the first resource for mathematics

Extended Shannon entropies. I. (English) Zbl 0542.94007
This paper examines functionals (called extended Shannon entropies), defined for all probability spaces equipped with a measurable metric, and coinciding with Shannon entropy for finite probability spaces endowed with the metric \(d(x,y)=1\), \(x\neq y\).
Reviewer: C.L.Byrne

MSC:
94A17 Measures of information, entropy
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] B. Forte: Subadditive entropies for a random variable. Boll. Un. Mat. Ital. B(5) 14 (1977), no. 1, 118-133. · Zbl 0383.94016
[2] M. Katětov: Quasi-entropy of finite weighted metric spaces. Comment. Math. Univ. Carolinae 17 (1976), 797-806. · Zbl 0351.94013 · eudml:16795
[3] M. Katětov: Extensions of the Shannon entropy to semimetrized measure spaces. Comment. Math. Univ. Carolinae 21 (1980), 171-192. · Zbl 0445.94007 · eudml:17025
[4] M. Katětov: Correction to ”Extensions of the Shannon entropy to semimetrized measure spaces”. Comment. Math. Univ. Carolinae 21 (1980), 825-830. · Zbl 0476.94014 · eudml:17082
[5] C. F. Picard: Théorie des questionnaires. Gauthier-Villars, Paris, 1965. · Zbl 0128.39002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.